Extensions of fixed point theorems of Ćirić

S. Č. Nešić

Matematički Vesnik (1981)

  • Volume: 5(18)(33), Issue: 74, page 183-188
  • ISSN: 0025-5165

How to cite


S. Č. Nešić. "Extensions of fixed point theorems of Ćirić." Matematički Vesnik 5(18)(33).74 (1981): 183-188. <http://eudml.org/doc/260197>.

author = {S. Č. Nešić},
journal = {Matematički Vesnik},
keywords = {generalized contraction; T-orbitally complete metric space},
language = {eng},
number = {74},
pages = {183-188},
publisher = {Društvo matematičara Srbije},
title = {Extensions of fixed point theorems of Ćirić},
url = {http://eudml.org/doc/260197},
volume = {5(18)(33)},
year = {1981},

AU - S. Č. Nešić
TI - Extensions of fixed point theorems of Ćirić
JO - Matematički Vesnik
PY - 1981
PB - Društvo matematičara Srbije
VL - 5(18)(33)
IS - 74
SP - 183
EP - 188
LA - eng
KW - generalized contraction; T-orbitally complete metric space
UR - http://eudml.org/doc/260197
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.